Kidney

Illustration of Kidney
Illustration: Kidney

Excuse me doc, my name is nico francisco, I want to ask doc, 5 days ago I took an extra dose of panadol 500 mg paracetamol and caffeine 65 mg for 3 days, then the 4th day I felt a little feverish and then took the medicine paracetamol 500 mg gram , but after that I felt my body became dry, starting from shortness of breath, urinating was also not smooth (must be pushed out and it could be smoothly), on the other hand also the intensity of my urination was frequent, weak, lack of focus. I want to ask whether the symptoms of drug overdose that cause kidney problems dock? And how do I treat my complaints doc, when these symptoms appear I immediately stop taking over-the-counter medicines, on the other hand also my weight is not ideal doc / overweight, thank you doc

1 Answer:

Hello Nico, Thank you for the question.


Paracetamol and caffeine are drugs that are mainly used to treat pain. If you use this medicine according to the dosage shown on the medicine package, then you don't need to worry about the effect on the liver and kidneys. Drug overdose occurs if you take drugs in large doses at once that are not in accordance with the recommendations on the drug packaging or doctor's recommendation.


Need to know further whether you experience pain during urinating, difficult to hold urinating, feeling incomplete after urinating, or fever. The symptoms that you experience can be caused by:

urinary tract infection
urinary tract stones

prostatitis, or inflammation of the prostate gland

If the symptoms have been going on for several days, you should immediately consult with the nearest general practitioner so that the doctor can carry out further examinations including urine and ultrasound to determine the reason so that proper treatment can be given. In the meantime, please do the following:

multiply water consumption
avoid the habit of holding BAK
paracetamol consumption according to the rules of use on the packaging of drugs to deal with fever
Hopefully this information helps you.

: by

Related Question

The Testicles Are Painful When Squeezed And Appear Like A Small Lump?

The Testicles Are Painful When Squeezed And Appear Like A Small Lump?

(5 months ago)

So I have been feeling a little pain like being squeezed in the seeds, but in the past 3 days he has been getting sicker, at first I always let it hurt because it drowned, just I w... Read more

Cramps Pain After HSG Examination (hysterosalfingography)?

Cramps Pain After HSG Examination (hysterosalfingography)?

(6 months ago)

In the morning, my doctor wanted to ask, right away, I had a hsg test and it felt so painful that now it was natural and I had to take medicine to get rid of the pain in the cramps... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *